MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTOTM; Device, Vascular, for Promoting Embolization

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTOTM; Device, Vascular, for Promoting Embolization
Model Number PV-2-4-3D
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information reporting that there were issues using the concerto coil with the catheter.It was suspected that issue was due to catheter having a 0.21 lumen and noted the coil should be used with a 0.16 lumen catheter.The device was not prepared per ifu.Additional information received reported that the device had no impact on the patient the coils remained blocked in the micro kt.It was noted that they healthcare provider was in the process of removing the device.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the patient was not at all affected by the problem.

Brand Name
CONCERTOTM
Common Device Name
Device, Vascular, for Promoting Embolization
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key16069173
Report Number2029214-2022-02214
Device Sequence Number6705076
Product Code KRD
UDI-Device Identifier00847536033702
UDI-Public00847536033702
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberPV-2-4-3D
Device Catalogue NumberPV-2-4-3D
Device Lot NumberB259547
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer02/06/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date02/10/2023
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown